# SDR RAIA0011007

- Difficulty date: November 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 2,722 hours, 2,263 cycles
- Engine: Allsn AE3007A
- Engine time: 4,360 hours, 3,544 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310131
- Condition: Failed
- Location: Right
- Part time: 4,360 hours, 3,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

6253-BOS- RIGHT ENGINE FAILED IN FLIGHT.  AIRCRAFT RETURNED TO BOS WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE.
